# SDR 97ZZZX3464

- Difficulty date: March 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N611AW
- Make and model: Bag BAE146300A
- Aircraft serial: E3120
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Rib
- Condition: Defective
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATW - PERFORMED BAE AVRO RIL HC571H9033 TO RIGHT WING RIB ZERO AND FAXES PC/RJ0652-95 AND DJR/RJ0634-96.  C/W BAE AVRO RIL HC571H9033 TO RIGHT WING RIB ZERO AND FAX ES PC/RJ0652-95 AND DJR/RJ0634-96.
